Mathematical modeling of charge transfer in devices with charge connection
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 346-354
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a18,
author = {A. I. Sukhinov and V. S. Vasil'ev},
title = {Mathematical modeling of charge transfer in devices with charge connection},
journal = {Differencialʹnye uravneni\^a},
pages = {346--354},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a18/}
}
A. I. Sukhinov; V. S. Vasil'ev. Mathematical modeling of charge transfer in devices with charge connection. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 346-354. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a18/